# SDR 08FDEA01462

- Difficulty date: April 20, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 43,133 hours, 19,692 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: R57249121
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RIB 5 CENTER TRUNNION LUG FWD FACE HAS 2 GOUGES, 1 IS 3/8 IN WIDE  BY   1.25 IN LONG BY .020 DEEP, AND 1 IS .25 IN WIDE BY 1 IN LONG BY .032 DEEP.  ACCOMPLISHED REPAIR ON RT MLG TRUNNION LUG IAW FEDEX EA 6- 5710-118108, RELEASE DATE 19 MARCH, 2008.
